# SDR CA960930004

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 7320 · Fuel Controlling System
- Part: Lp Compressor
- Part number: 310102101
- Condition: Fod Damage
- Location: #1 Engine
- Part time: 7,041 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ON DEPARTURE, A SCREECHING SOUND WAS HEARD FROM #1 ENGINE, SINCE ALL ENGINE PARAMETERS WERE NORMAL THE FLIGHT CONTINUED. AFTER LANDING AND ENGINE SHUTDOWN SUBSTANTIAL DAMAGE WAS OBSERVED TO THE FAN. FURTHER INSPECTION REVEALED DAMAGE ALSO TO THE STATOR AND THE T1 SENSOR. THE #1 ENGINE WAS REMOVED FOR REPAIR. THE CAUSE OF THE FOD WAS NOT DETERMINED. IT WAS NOT A BIRD STRIKE AND ALL THE FASTENERS WERE ACCOUNTED FOR.
